|Is stomach burning w/ Truvada & Isentress like w/ Atripla
Apr 14, 2011
I went off Atripla mainly for 24/7 stomach & severe bowel burning. Is Isentress/Truvada any better? Haven't filled script yet. Been off meds since 1/12/11, after 11 1/2 months of suffering. Scared to go any longer, & not adhere to new script. CD 4 at 192, VL 36,000. Was undetectable & at 355 T-cells. I would deeply appreciate an answer. Have very sensitive gastro problems. Thank you very much.
| Response from Dr. Henry
Some patients have GI problems from the tenofovir so if raltegravir + Truvada rehashes the GI problems then might consider switching the Truvada to Epzicom (if HLA B5701 negative) to determine if the problem was the tenofovir. A boosted PI based regimen or a maraviroc based regimen might be considered, and a GI work up for other contributing causes (ie H pylori infection, other parasitic infections, lactose intolerance, gluten sensitivity). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Blowjob Sign Of HIV AIDS
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Painful Red Spots After Sex With Hooker Condom Broke Worried I Have HIV
- Painful Urination After Receptive Anal Sex Worried I Have HIV
- Stinging Pain After Kissing Cold Sore Worried I Have HIV
- Had Hepatitis B Vaccine Can You Still Get Hepatitis B
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.